# SDR SWAA2020010740184

- Difficulty date: December 24, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,713 hours, 28,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #3 BOTTOM CROWN CORRODED BETWEEN BS. 765 TO BS. 768, RBL 24. 75. / R&R SEAT TRACK PER SRM.
